MAUDE Adverse Event Report: EDWARDS LIFESCIENCES, PR FOGARTY; CATHETER, EMBOLECTOMY

EDWARDS LIFESCIENCES, PR FOGARTY; CATHETER, EMBOLECTOMY
Model Number 120602F
Medical Device Problem Code Burst Container or Vessel (1074)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/16/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device evaluation is anticipated.However, the complaint cannot be confirmed without the completion of a product evaluation.A supplemental report will be forthcoming when the results become available.Complaint histories for all reported events are reviewed against trending control limits, and any excursions above the control limits are assessed and documented as part of this monthly review.
 
Event or Problem Description
It was reported that during a thrombectomy procedure, the dr.Was using the 120602f fogarty catheter and the balloon popped.The wire got stuck in the artery.No further details provided.
 
Additional Manufacturer Narrative
The fogarty catheter was expected to be returned for evaluation but was not returned.Without the return of the unit, it is not possible to determine if some damage or defect existed on the unit that could have contributed to the event.It is not known if some procedural factors may have contributed to the event.An engineering evaluation was completed to assess for any manufacturing related processes which could be correlated to the complaint.The suspect unit was not returned for evaluation; therefore a product non-conformance or device failure could not be confirmed.A device history record review was completed and documented that device met all specifications upon distribution.Complaint histories for all reported events are reviewed against trending control limits on a monthly basis, and any excursions above the control limits are assessed and documented as part of this monthly review.
 
Additional Manufacturer Narrative
Additional information was received that, the date of event occurred on (b)(6) 2024.The balloon was tested prior to insertion.The defective catheter was removed by the surgeon and another catheter was used.There were no additional unplanned procedures.There was no patient injury.
 
Additional Manufacturer Narrative
It was found that this complaint is a duplicate report of report id: 2015691-2024-08383.A follow up correction is being submitted and the complaint will be voided as the investigation was completed under the complaint associated with report id: 2015691-2024-08383.

Brand Name
FOGARTY
Common Device Name
CATHETER, EMBOLECTOMY
Manufacturer (Section D)
EDWARDS LIFESCIENCES, PR
state rd indus pk 402 km 1.4
anasco PR 00610
Manufacturer (Section G)
EDWARDS LIFESCIENCES, PR
state rd indus pk 402 km 1.4
anasco CA 00610
Manufacturer Contact
katheryn cespedes
1 edwards way
irvine, CA 92614
9492017706
MDR Report Key20794218
Report Number2015691-2024-09017
Device Sequence Number6764006
Product Code DXE
UDI-Device Identifier00690103043273
UDI-Public(01)00690103043273(17)260530(11)240229(10)65607068
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
PREAMENDMENT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Nurse
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 07/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/30/2026
Device Model Number120602F
Device Lot Number65607068
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/12/2024
Supplement Date Received by Manufacturer01/10/2025
02/17/2025
07/01/2025
Initial Report FDA Received Date11/27/2024
Supplement Report FDA Received Date01/23/2025
03/10/2025
07/01/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/29/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown